# SDR SWAA2021072992150

- Difficulty date: June 12, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB DOOR SURROUND STRUCTURE LWR SILL WEB; BS794 TO BS847; RBL24; WL156. / REMOVED AND REPLACED SILL WEB B/S 794 TO B/S 847 RBL24; WL156 IAW SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG 146A8340 REV: 59900U 20JUN20
